Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Swollen glands, sore throat, fever, red bumps on throat and roof of mouth, taking allergy medicine

My daughter was sick about a month ago with swollen glands, sore throat , fever, and these bumps all over her throat, they were red/yellowish color-looked like hives . She was negative for strep , took her to a doctor last week and they can see the lymph tissue and it still looks like hives. they don t know, they said, try allergy medicine. She has been trying over the counter allergy pills. Her throat looks like it has dark red veins all throughout and hive looking bumps all over back of throat and on sides of tonsil and some on roof of mouth. What could it be?
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Ask for throat swab culture and sensitivity.Till then continue her on antibiotics and other medi tions.The treatmeant can be changed after the above results.
Answered: Mon, 30 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor